Please login or register.

Login with username, password and session length
Advanced search  

News:

Follow us on Twitter and Facebook

twitter facebook blogger

Author Topic: Need some advice again plz  (Read 226 times)

jillydoll

  • Member
  • *
  • Posts: 170
  • Hiya
Need some advice again plz
« on: July 12, 2018, 08:29:34 PM »

Hi everyone,
Is anyone taking femoston conti 2mg?
Iím currently taking 1mg, but Iíve been so low, crying, bad moods, ect...
So donít know wheather to go to doctors and ask for the 2mg, and see how that goes,
Or completely change to a different hrt.
I do seem to be fine for a few hours after Iíve taken the pills, but it soon wears off,
so I know I need to up my dosage,
If there is anyone On the 2mg, did you have any problems with it?
 
Thanx,, jillydoll xx
Logged

Jeaniewigs

  • Member
  • *
  • Posts: 47
Re: Need some advice again plz
« Reply #1 on: July 12, 2018, 09:21:01 PM »

Hi Jd sorry I canít help you with this one but Iím thinking about you my wee menobabe lol.youll have good days and bad days regardless of which hrt your on remember that and itíll help you cope better on the bad days.when your low,post and tell us and weíll do our utmost to lift your spirits again if we can.hopefully someone will come along to advise you but meantime Iíd say to you if your present regime is not working as well as youíd like then yes go see gp about increasing your dosage or maybe changing to another type,I had three goes myself before finding something suitable and now thatís gone tits up lol.go to gp sweetheart this is not you xx
Logged

jillydoll

  • Member
  • *
  • Posts: 170
  • Hiya
Re: Need some advice again plz
« Reply #2 on: July 12, 2018, 09:59:14 PM »

Hi jeaniewigs... ;D
Glad your back babe, hope your ok, but you say yours has gone tits up too,
Ent it a right game eh?
Iíve been struggling for a while now, but everyday thinking, no , youíll be ok tomorrow,
But I ent, and itís got so bad today, rowing with OH, we sat in the park tonight, talking about
if Iím depressed or not.  After a long chat, it was clear that if I was depressed, I wouldnít change
and be Ďnormalí at nighttime, after Iíve took the hrt pills, Iíd be depressed all day and night..
So the conclusion is, Iím not having enough  hrt......
So I just posted to see if anyone else is on the higher dose.

What are you gonna do, are you changing, or stopping altogether or what?
Hope you sort something out babe, this is really crap ent it.....

Jdx. 
Logged

Jeaniewigs

  • Member
  • *
  • Posts: 47
Re: Need some advice again plz
« Reply #3 on: July 12, 2018, 10:17:19 PM »

Hi Jd yes youíve hit it right on the head you either need to up your dosage I think or change your regime but talk to your gp and itís great you can bounce things off your OH thatís a huge help for you.
Iíve had a few problems with side effects from both the vagifem and the oestrogel,I wasnít sure at first what was wrong but I was so poorly and in so much pain it was all a process of elimination for me,the last one being the hrt so now Iím on two vagifem a week and no oestrogel or testosterone at all I gradually reduced then stopped completely.The breast pain is minimal now since reducing the vagifem it changed very quickly,I was crying with that one,and my tongue pain and burning mouth drove me nuts for months, I couldnít eat or sleep or function,thatís gone now since stopping the oestrogel.ive had no recurrence of the symtoms I had previous to starting hrt but itís early days yet so that could change again.my consultant wasnít around and Iíd no one to advise me so got myself in a bit of a flurry but Iím ok now Iím seeing some good results.ive no idea what Iíll do now, just one day at a time and Iím sure Iíll work this out you just feel very alone sometimes and I tend to shut down itís a coping mechanism I suppose.anyway you go with your gut and go see your gp and discuss a plan of action you know yourself better than anyone so donít get bogged down if thereís a simple solution waiting to be tried.good luck and update xx / Jeanie 😉
Logged

jillydoll

  • Member
  • *
  • Posts: 170
  • Hiya
Re: Need some advice again plz
« Reply #4 on: July 12, 2018, 10:59:57 PM »

Iím so sorry to hear that Jeanie,
Just when we think everythingís going good, something creeps up on us and destroys
everything, it drives us mad donít it?
I absolutely hate this time of life. >:( >:( >:(
Does it ever get easier, now thatís the million dollar question ent it?
Iíve only got the ultra low dose pills, at the moment, so Iíve been taking 2 of them instead of 1,(which is still only 1mg)
and at 1st, that done the trick, but now, they just ent working properly, so Iíve upped them again
tonight, just to see if that works, (which is 1,1/2mg)if it does then Iíll go to docs and ask for the higher dose of
2mg, which Iím scared to death to take , but Iíve got to do something.
Just my luck, the 2mg will be too much...lol but weíll see.

Hope everything goes well for you Jeanie, like you say, take one day at a time,
And I too, tend to shut down and bottle things up, then explode when everything gets too much.
My Oh, has had a lot to put up with, plus family stuff too, so things arenít easy at the mo.
So Iím sure as hell, gonna sort myself out, we donít need me making things a whole lot worse.!

Let us know how things are going, and post, im sure we can all help each other out.....

Take care menobabe, wishing you well,

Jd xx


Logged

Miabella

  • Member
  • *
  • Posts: 47
Re: Need some advice again plz
« Reply #5 on: July 13, 2018, 05:41:36 AM »

Hi Jillydoll,

Was just reading this thread and your words Ďfeeling normal at nightí jumped out at me. I am suffering badly from anxiety at the moment but however bad a day Iíve had I nearly always Ďfeel normal at nightí so keep in my mind when you speak to your doctor to tell them that.

Donít want to confuse or complicate matters for you just wanted to point out that feeling better as the day goes on is a classic characteristic of anxiety/depression.

Take care and keep us posted after you see the doc

Xx
Logged

jillydoll

  • Member
  • *
  • Posts: 170
  • Hiya
Re: Need some advice again plz
« Reply #6 on: July 13, 2018, 10:21:31 AM »

Thanx for that miabella,
I took an extra pill last night, only 0.5mg, making my total mgs 1 and 1/2 mg
And I do feel better today up to now anyway.
Maybe thatís all I need at the moment.
Iím booked in with doc Tuesday, and will mention getting my thyroid checked too.
Have ever had yours checked Miabella?
Maybe worth it, itís only a blood test.....

Howís the holiday, ?

Jdx
Logged